# SDR REXA2025010700009

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 37,399 hours, 26,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Fwd Emergency Ex
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND EMERGENCY LIGHTS OUT FWD OVERWING AND INTERIOR FWD EMERGENCY EXIT                                                      R/R EMERGENCY BATTERY IN POSTION PS37 IAW AMM 33-51-17. R/R EMERGENCY OVERWING LIGHT IAW AMM 33-51-15. OPS CHECK GOOD. PN OFF/ON 2013-1ASMI SN OFF 19098 SN ON-19261. LIGHT ON OFF/ON- 8GH005123-06
